Alert archive / Washington / Winter Storm Watches in 2016

Winter Storm Watch 2, NWS Spokane, WA

January 15, 20164 counties in Washington

NWS Spokane, WA issued this winter storm watch at Jan 15, 2016, 2:55 AM PST for 4 counties in Washington. It took effect at Jan 16, 2016, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 15, 2016, 2:55 AM PST (10:55 UTC)
In effect from
Jan 16, 2016, 4:00 AM PST
Expired
Jan 15, 2016, 2:40 PM PST
In force
Issued by
NWS Spokane, WA

Counties Chelan County, WA, Douglas County, WA, Grant County, WA, Okanogan County, WA

The radar

The Spokane radar (KOTX), 169 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2016-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2016-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WWUS46 KOTX 151055
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
255 AM PST FRI JAN 15 2016

...PACIFIC STORM TO MOVE INTO CENTRAL WASHINGTON EARLY
SATURDAY MORNING...

WAZ041>044-160100-
/O.NEW.KOTX.WS.A.0002.160116T1200Z-160117T0600Z/
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE FOLLOWING LOCATIONS...WENATCHEE...CHELAN...ENTIAT...
CASHMERE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN...
CONCONULLY...BLEWETT PASS...LOUP LOUP PASS...OMAK...OKANOGAN...
BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...DISAUTEL PASS...
WATERVILLE...MANSFIELD...BADGER MOUNTAIN ROAD
255 AM PST FRI JAN 15 2016

...WINTER STORM WATCH IN EFFECT FROM EARLY SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT EARLY SATURDAY THROUGH SATURDAY
EVENING.

* LOCATIONS...WENATCHEE...CHELAN...ENTIAT...CASHMERE... 
  LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN...
  CONCONULLY... BLEWETT PASS...LOUP LOUP PASS...OMAK...
  OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM...
  DISAUTEL PASS...WATERVILLE... MANSFIELD...BADGER MOUNTAIN ROAD.

* SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN
  THE MOUNTAINS 6 TO 10 INCHES.

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO THE REGION
  EARLY SATURDAY MORNING AND CONTINUE THROUGH THE DAY. BY SATURDAY
  EVENING SNOW WILL BE CONFINED TO THE CREST OF THE CASCADES.

* IMPACTS...SNOW COVERED ROADWAYS WILL MAKE TRAVEL DIFFICULT.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$
1 follow-up statement
786 
WWUS46 KOTX 152240
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
240 PM PST FRI JAN 15 2016

...SNOW WILL TO MOVE INTO THE REGION TONIGHT AND LINGER OVER THE
REGION THROUGH SATURDAY...

.MODERATE SNOW WILL SPREAD ACROSS THE CASCADES TONIGHT...THEN
SPREAD EAST THROUGH THE REGION ON SATURDAY. EXPECT MAINLY SNOW
NEAR THE CASCADES...NORTHERN MOUNTAINS...AND IDAHO PANHANDLE WITH
A MIX OF RAIN AND SNOW...POSSIBLY MIXED WITH BRIEF FREEZING RAIN
ACROSS THE COLUMBIA BASIN. CASCADE VALLEYS MAINLY SOUTH OF LAKE
CHELAN MAY COULD ALSO EXPERIENCE A BRIEF PERIOD OF FREEZING RAIN.
SNOWFALL RATES COULD BE INTENSE AT TIMES SATURDAY MORNING ALONG
THE EAST SLOPES OF THE CASCADES. PRECIPITATION SHOULD BEGIN TO
TAPER OFF SATURDAY AFTERNOON.

WAZ041>044-160645-
/O.UPG.KOTX.WS.A.0002.160116T1200Z-160117T0600Z/
/O.NEW.KOTX.WS.W.0002.160116T0600Z-160117T0000Z/
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE FOLLOWING LOCATIONS...WENATCHEE...CHELAN...ENTIAT...
CASHMERE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN...
CONCONULLY...BLEWETT PASS...LOUP LOUP PASS...OMAK...OKANOGAN...
BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...DISAUTEL PASS...
WATERVILLE...MANSFIELD...BADGER MOUNTAIN ROAD
240 PM PST FRI JAN 15 2016

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...WENATCHEE...CHELAN...ENTIAT...CASHMERE... 
  LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN...
  CONCONULLY... BLEWETT PASS...LOUP LOUP PASS...OMAK...
  OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM...
  DISAUTEL PASS...WATERVILLE... MANSFIELD...BADGER MOUNTAIN ROAD.

* TEMPERATURES...IN THE UPPER 20S.

* SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN
  THE MOUNTAINS 6 TO 13 INCHES...LOCALLY HIGHER NEAR THE CREST.

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO THE REGION 
  EARLY SATURDAY MORNING AND CONTINUE THROUGH THE DAY. BY 
  SATURDAY EVENING SNOW WILL BE CONFINED TO THE CREST OF THE 
  CASCADES.

* IMPACTS...SNOW COVERED ROADWAYS WILL MAKE FOR HAZARDOUS DRIVING
  CONDITIONS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ001-004-160645-
/O.NEW.KOTX.WW.Y.0006.160116T1200Z-160117T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...ATHOL...
BONNERS FERRY...PRIEST RIVER...EASTPORT...
SCHWEITZER MOUNTAIN ROAD...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON PASS...
LOOKOUT PASS
240 PM PST FRI JAN 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 AM SATURDAY
TO 4 AM PST SUNDAY.

* LOCATIONS...SANDPOINT...ATHOL...BONNERS FERRY...PRIEST RIVER...
   EASTPORT...SCHWEITZER MOUNTAIN ROAD...KELLOGG...PINEHURST... 
  OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON 
  PASS... LOOKOUT PASS.

* SNOW ACCUMULATIONS...2 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN
  THE MOUNTAINS 5 TO 9 INCHES.

* TIMING...SNOW WILL BEGIN SATURDAY MORNING...THEN INCREASE IN
  INTENSITY SATURDAY AFTERNOON...SNOW WILL TURN TO SNOW SHOWERS
  SATURDAY EVENING AND LINGER THROUGH THE NIGHT. 

* IMPACTS...ACCUMULATING SNOW WILL CREATE WINTER DRIVING
  CONDITIONS.

* SNOW LEVEL...VALLEY FLOORS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ037-038-160645-
/O.NEW.KOTX.WW.Y.0006.160116T0600Z-160117T0000Z/
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE FOLLOWING LOCATIONS...COLVILLE...DEER PARK...
CHEWELAH...NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD...
ORIN-RICE ROAD...FLOWERY TRAIL ROAD...REPUBLIC...INCHELIUM...
WAUCONDA...CHESAW ROAD...HIGHWAY 20 WAUCONDA SUMMIT...
BOULDER CREEK ROAD...SHERMAN PASS
240 PM PST FRI JAN 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SATURDAY.

* LOCATIONS...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE
  FALLS...SPRINGDALE-HUNTERS ROAD...ORIN-RICE ROAD...FLOWERY TRAIL
  ROAD...REPUBLIC...INCHELIUM...WAUCONDA...CHESAW ROAD... HIGHWAY
  20 WAUCONDA SUMMIT...BOULDER CREEK ROAD...SHERMAN PASS.

* SNOW ACCUMULATIONS...2 TO 4 INCHES IN THE VALLEYS AND 3 TO 6
  INCHES IN THE MOUNTAINS.

* TIMING...LIGHT SNOW WILL BEGIN TONIGHT...THEN INCREASE IN
  INTENSITY SATURDAY MORNING...BEFORE ENDING LATE SATURDAY
  AFTERNOON.

* IMPACTS....ACCUMULATING SNOW WILL CREATE WINTER DRIVING
  CONDITIONS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ035-160645-
/O.NEW.KOTX.WW.Y.0006.160116T0600Z-160117T0000Z/
UPPER COLUMBIA BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GRAND COULEE...WILBUR...
COULEE CITY
240 PM PST FRI JAN 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SATURDAY.

* LOCATIONS...GRAND COULEE...WILBUR...COULEE CITY.

* SNOW ACCUMULATIONS...UP TO 3 INCHES.

* TIMING...SNOW ALONG AND NORTH THE I-90 CORRIDOR WILL BEGIN
  OVERNIGHT AND INCREASE IN INTENSITY SATURDAY MORNING...THEN
  ENDING LATE SATURDAY AFTERNOON

* IMPACTS....ACCUMULATING SNOW WILL CREATE WINTER DRIVING
  CONDITIONS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Jan 15, 2:54 AM PST, 1 minute earlier.

Area forecast discussion, Jan 15, 2:54 AM PST, 1 minute before
Area Forecast Discussion
National Weather Service Spokane WA
254 AM PST FRI JAN 15 2016

.SYNOPSIS...
The region will be void of any significant storm systems through
today however that will change Saturday with the next round of
light to moderate snow for most locations outside the deep Basin.
Two more storm systems will bring mountain snow and mix of rain
and snow in the valleys Sunday through early next week.

&&

.DISCUSSION...
Today and tonight...this will be the period of relatively quiet
weather before the next weather system moves into the region late
tonight. The main weather problem for the day will revolve around
areas of stratus and fog. The latest fog product shows widespread
stratus and patchy fog across much of eastern Washington and north
Idaho. Most of it was north of a line from Wenatchee and Ephrata
to Mullan Pass, as well as some patchy stratus near the WA/OR
border. While we expect it to spread a little more this morning,
most of it will remain confined to these area. The mixing
potential through the stratus and sub-cloud layer looks rather
limited and thus we expect to see the fog persist at least into
the early afternoon hours, if not a little longer, especially
across the northern Columbia Basin. At this time a few of the
areas, including the West Plains of Spokane, parts of I-90 through
Spokane, and near Sandpoint, were visibilities of a quarter mile
or less, but it was far from widespread so a dense fog advisory is
not anticipated at this time.

Aside from the fog we are looking at a small chance of light snow
due to two weak systems. The first is currently near the ID/BC
border and is slowly sagging SE. Radar isn't showing any returns,
however there were a few surface observations of light snow in BC
and IR satellite is showing some cool cloud tops in that area.
This should mainly be an early morning feature. The other will
revolve around weak NW-SE oriented cloud band over SW WA and
moving slowly eastward as upper level shortwave trough moves
through eastern Oregon this morning. Model guidance is not
consistent on this feature and in fact the Herr is showing very
little if any precipitation. This this might be the way to go as
even the models which show precip later today and early this
evening show a relatively dry  layer. So even if snow were to
develop it would likely be very light. Suspect best chances later
this afternoon and evening will occur over SE WA/NC ID. Late
tonight the weather will focus around a much stronger weather
system which will deliver its main winter impacts on Saturday. fx

...NEXT WEATHER SYSTEM TO BRING SNOW TO PARTS OF THE INLAND
NORTHWEST ON SATURDAY...MODERATE SNOW AMOUNTS POSSIBLE NEAR THE
CASCADES...

Saturday: Upper level ridge gets pushed east as a moist
system from the Pacific moves into the Pacific Northwest.
Precipitation will move into the Cascades early Saturday morning
and spread east through the morning and early afternoon hours.
Cold air in place as well as upslope flow into the Cascades will
provide moderate snowfall through the day. The main area of
concern for snowfall will be the east slopes of the Cascades,
Wenatchee area, Waterville Plateau and the Okanogan Valley. Have
decided to issue a winter weather watch for these areas on
Saturday.

The Columbia Basin/Palouse along and south of I90 should be
mostly rain through the day. North of I90 they will see all snow
or a rain/snow mix.

For the Spokane area expect snow in the morning then changing
over to rain/snow mix or rain by the afternoon. Models seem to not
be as bullish as they were yesterday with the warm air intrusion,
and have therefore lowered snow levels, especially for the COE
area. Where Spokane will likely see less than an inch of snow, COE
may see up to 2 inches.

Northeast WA and north ID will experience an all snow event as
the warm air will not reach them until Sunday. Valleys will likely
see a few inches of snow througout the day and confidence is
increasing of a possible winter weather advisory for those areas
Sat and Sat night.

Have also lowered snow levels for the Blue Mountains and Camas
Prairie where they could pick up a few inches as well on Saturday.

Precipitation Will generally decrease through the evening and
overnight hours before the next system arrives Sunday.

Sunday: Another system will move into the region with a very
similar track to Saturday's system. The big difference is snow
levels will be higher. By Sunday morning snow levels will be
around 2500 feet, so mostly a valley rain and mountain snow event
is expected. Models seem to have slowed down the timing a bit, so
it will linger through the evening and overnight hours across
extreme eastern WA and north ID.

Monday through Friday: We remain in a fairly progressive pattern.
Models are not handling features very well and the 00Z GFS now
creates a much stronger trough and low pressure system to move
into the area Tuesday night and Wednesday. So, did not make
changes to the forecast. Near Climo chance of precipitation and
temperatures are expected. /Nisbet

&&

.AVIATION...
06Z TAFS: A system will slip by southern WA/lower ID tonight into
Friday, with light snow or snow/rain chances mainly near MWH to
PUW and LWS toward 15-19Z through 03-06Z. Beyond that a fog/stratus
deck around the rim of the Columbia Basin is projected to expand
overnight into Friday morning. EAT will remain IFR/LIFR much of
the night into early Friday, with a north-northeast flow keeping
fog/stratus in the place. Fog/stratus is also expected to expand
into MWH to GEG to COE, with smaller confidence in the timing and
depth. Some may also developing in the vcnty of PUW/LWS. Some
improvement is expected toward MVFR in the afternoon, but could
remain IFR. /J. Cote'

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        31  27  36  32  39  34 /  20  20 100  40  80  60
Coeur d'Alene  31  27  36  33  39  36 /  20  30 100  70  80  80
Pullman        33  30  38  33  41  36 /  20  30 100  50  90  80
Lewiston       39  32  42  35  43  40 /  20  30  90  50  60  70
Colville       32  25  35  32  38  36 /  20  20 100  40  70  60
Sandpoint      32  26  34  33  38  36 /  40  30  90  90  70  80
Kellogg        32  27  35  33  36  34 /  40  30  90  90  70  80
Moses Lake     33  29  36  29  38  32 /  30  30 100  10  70  30
Wenatchee      32  29  35  31  39  34 /  20  40 100  10  90  30
Omak           29  26  35  32  36  32 /  10  40 100  10  80  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Watch from late tonight through Saturday evening
     for East Slopes Northern Cascades-Okanogan Valley-
     Waterville Plateau-Wenatchee Area.

&&
Hazardous weather outlook, Jan 14, 9:39 AM PST, 17 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service SPOKANE WA
939 AM PST THU JAN 14 2016

IDZ003-026-WAZ032-033-151745-
IDAHO PALOUSE-LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-
939 AM PST THU JAN 14 2016

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

No hazardous weather is expected at this time.

IDZ001-004-WAZ037-151745-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
939 AM PST THU JAN 14 2016

This Hazardous Weather Outlook is for portions of North Idaho and
Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Several rounds of snow will be possible starting Friday night and
continuing into early next week. Snow levels will be near valley
floors Friday night and Saturday...rising near 3000 feet by the
start of the week. Travel impacts are likely for most locations
Saturday then mainly in the mountains for early next week.

WAZ038-041>044-151745-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
939 AM PST THU JAN 14 2016

This Hazardous Weather Outlook is for portions of Central
Washington and North Central Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Moderate to heavy snow accumulations will be possible Friday night
into Saturday and again Sunday in the Cascade Mountains. Travel
across the Cascade passes will be treacherous at times this
weekend. Light to moderate snow accumulations are expected Friday
night into Saturday, and possibly again Sunday, along the East
Slopes, Wenatchee, the Waterville Plateau, and Okanogan Valley and
Highlands.

IDZ002-027-WAZ031-034>036-151745-
COEUR D'ALENE AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-
935 AM PST THU JAN 14 2016

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...East Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Light to locally moderate snow will be possible Friday night and
Saturday. The next few storm systems arriving Sunday into next
week will mainly bring rain and mountain snow with impacts likely
for mountain passes.

L

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 2:40 PM PSTWinter Storm WarningOTXChelan, Douglas, Grant, Okanogan23 hr
Jan 15, 2:40 PM PSTWinter Weather AdvisoryOTXAdams, Douglas, Ferry, Grant, Lincoln, Okanogan and 3 more32 hr

Nearby

Winter Storm Watches in Washington, 2016Every winter storm watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.